Alerts

RegenESlim Appetite Control Capsules voluntarily recalled due to the presence of DMAA.

FDA warns consumers about caffeine powder. 

FDA advises consumers to stop using any supplement products labeled as OxyElite Pro or VERSA-1. Please see the following advisories: FDA -10/08/13, FDA - 10/11/13 and CDC - 10/08/13.

OPSS Hompage Button tall

Natural Medicines Homepage Button tall

Announcements

New article on reporting side effects of supplements
Just published in The New England Journal of Medicine: A recent article brings up dietary supplement issues you need to be aware of and discusses how dietary supplement side effects could be monitored better. A PDF of the April 3rd article is available free online.

3rd International Congress on Soldiers’ Physical Performance
August 18-21, 2014
The ICSPP delivers innovative scientific programming on soldiers’ physical performance with experts from around the world.

DMAA list updated for April 2014

Fueling Performance Photo Campaign
Share photos of how you fuel your performance and be featured on our Facebook page!

Dietary supplement module
Earn continuing education credits (if eligible) for this two-hour online module.

Operation LiveWell

Performance Triad

You are here: Home / HPRC Blog / Summertime heat poses risk for soldiers' PT

Summertime heat poses risk for soldiers' PT

published: 08-26-2011 Journal entry icon

The ArmyTimes reported that due to this summer’s excessive heat wave, which affected most of the United States, the Army’s physical training has been impacted by two heat-related deaths and several cases of soldiers who became ill in the heat and sought medical treatment for heat injuries. According to the article, Army officials are looking for better ways to handle the heat and keep soldiers from succumbing to it.

Heat injuries can be a cause of both illness and fatalities. The Environment: Heat section of HPRC’s website provides valuable information on policies, reports, and guidelines for surviving and performing in hot environments.